# SDR UALA2010082503136

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 37,665 hours, 9,817 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 62594610
- Part serial: 41
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOPERATIVE LIGHT ON. EICAS MESSAGE `LT PACK TEMP` DISPLAYED. OPERATED NORMAL AFTER 'STANDBY' SELECTED. OCCURRED ON TAKEOFF ROLL. RESET ITSELF AND OPERATED NORMALLY AROUND 7000'. ACCOMPLISH CHRONIC REVIEW. REPLACED PACK TEMP CONTROLLER. OP CHECKS GOOD.
